Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 26, Number 4

All articles in this issue are freely accessible.

Completeness of the Papkovich potentials
M. Stippes.
Quart. Appl. Math. 26 (1969), 477-483
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 239801
The completeness of Biot’s solution of the coupled thermoelastic problem
A. Verruijt.
Quart. Appl. Math. 26 (1969), 485-490
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 239802
Torsion of the single span suspension bridge
R. W. Dickey.
Quart. Appl. Math. 26 (1969), 491-501
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99840
Dynamic thermal shock in hollow spheres
T. A. Zaker.
Quart. Appl. Math. 26 (1969), 503-520
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99839
An application of the method of moments to stochastic equations
John J. McCoy.
Quart. Appl. Math. 26 (1969), 521-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 235629
Buckling under axial compression of long cylindrical shells with random axisymmetric imperfections
John C. Amazigo.
Quart. Appl. Math. 26 (1969), 537-566
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99838
Torsion of a finite elastic cylindrical rod partially bonded to an elastic half space
L. M. Keer and N. J. Freeman.
Quart. Appl. Math. 26 (1969), 567-573
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99837
Stability of Poiseuille flow in pipes, annuli, and channels
D. D. Joseph and S. Carmi.
Quart. Appl. Math. 26 (1969), 575-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99836
Uniqueness theorem for a multi-mode surface wave diffraction problem.
R. C. Morgan.
Quart. Appl. Math. 26 (1969), 601-604
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 236535
Potential flow when a uniform stream of inviscid liquid is disturbed by an oval of Cassini
L. M. Milne-Thomson.
Quart. Appl. Math. 26 (1969), 605-606
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 235788
Properties of the distance matrix of a tree
F. T. Boesch.
Quart. Appl. Math. 26 (1969), 607-609
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 265210
Limits on possible solutions of van der Pol’s equation
A. G. D. Watson.
Quart. Appl. Math. 26 (1969), 611
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 235178

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website